MathSciNet Relay Station
MathSciNet bibliographic data
MR542081 (80h:13009) 13B20 (13A15)
Ratliff, L. J., Jr. Note on simple integral extension domains and maximal chains of prime ideals. Proc. Amer. Math. Soc. 77 (1979), no. 2, 179–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement